Fractional hardy inequalities and visibility of the boundary

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Lizaveta Ihnatsyeva
  • Juha Lehrbäck
  • Heli Tuominen
  • Antti V. Vähäkangas

Research units

  • University of Jyväskylä
  • University of Helsinki

Abstract

We prove fractional order Hardy inequalities on open sets under a combined fatness and visibility condition on the boundary. We demonstrate by counterexamples that fatness conditions alone are not sufficient for such Hardy inequalities to hold. In addition, we give a short exposition of various fatness conditions related to our main result, and apply fractional Hardy inequalities in connection with the boundedness of extension operators for fractional Sobolev spaces.

Details

Original languageEnglish
Pages (from-to)47-80
Number of pages34
JournalStudia Mathematica
Volume224
Issue number1
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

    Research areas

  • Fractional hardy inequality, Hausdorff content, Uniform fatness, Visibility

ID: 12919564